Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 159405, 10 pages
http://dx.doi.org/10.1155/2011/159405
Research Article

A New Class of Meromorphically Analytic Functions with Applications to the Generalized Hypergeometric Functions

1Faculty of Management, Multimedia University, Cyberjaya, 63100 Selangor, Malaysia
2School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, Bangi, 43600 Selangor, Malaysia

Received 27 March 2011; Accepted 7 July 2011

Academic Editor: Yoshikazu Giga

Copyright © 2011 Firas Ghanim and Maslina Darus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce a new subclass of meromorphically analytic functions, which is defined by means of a Hadamard product (or convolution). A characterization property such as the coefficient bound is obtained for this class. The other related properties, which are investigated in this paper, include the distortion and the radius of starlikeness. We also consider several applications of our main results to the generalized hypergeometric functions.